# SDR AALA202310192886

- Difficulty date: October 16, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N153UW
- Make and model: Airbus A320*
- Aircraft serial: 5594
- Aircraft time: 32,237 hours, 13,196 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SEAT MOUNTED EMERGENCY LIGHTING AT ROW 16 INOPERATIVE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN).
